# SDR 05FDEA03492

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 365
- Aircraft time: 30,277 hours, 32,096 cycles
- Engine: Pwa PW4158
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Inaccurate
- Location: Nr 2 Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 2 PRIMARY AIRSPEED INDICATOR  CONTINUED TO INDICATE 30 KIAS WHILE NR 1 INDICATED 80 KIAS. TAKEOFF ABORTED AT 90 KIAS.  ENT BY: 275418 RPT BY: 056042  FACT  25OCT05  06:18  ONT R  AS PRECAUTIONARY USING DRY NITROGEN BLEW OUT NR 2  PITOT AND NO OBSTRUCTIONS WERE NOTED. REPLACED NR 2 ADC OPS NORMAL REF MM 34-11-34-4.
